m+Medelevator.RU
← Поиск публикаций
TheScientificWorldJournal · 2009

Unusual case report of thrombotic microangiopathy of the small bowel following liver transplantation, a possible immunosuppressant-induced disease with histological and ultrastructural findings.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Piscitelli Domenico, Fiore Maria Grazia, Rossi Roberta, Casiello Michelina, Sanguedolce Francesca

Аннотация

Cyclosporin-A (CsA) and tacrolimus (FK-506) are immunomodulating agents used to prevent rejection in organ transplantation. They are both associated with several side effects, including nephrotoxicity and severe hypertension due to vascular injury, which often appears as a microvascular occlusive disorder (thrombotic microangiopathy, TMA). We report the first case of a microvascular occlusive disorder with the features of TMA in the small bowel of an orthotopic liver transplant (OLT) patient after immunosuppressive therapy with CsA and FK506. The patient presented with severe recurrent abdominal colics and distal subocclusion, requiring aggressive surgical treatment. Histological and ultrastructural analysis of the resected specimen disclosed intestinal TMA. Although rare, such a complication should be considered in the differential diagnosis of abdominal colics in patients undergoing immunosuppressant therapy after OLT.

Предметные рубрики MeSH